On curves lying on a rational normal surface scroll

Wanseok Lee, Euisung Park

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper, we study the minimal free resolution of non-ACM divisors X of a smooth rational normal surface scroll S=S(a 1 ,a 2 )⊂P r . Our main result shows that for a 2 ≥2a 1 −1, there exists a nice decomposition of the Betti table of X as a sum of much simpler Betti tables. As a by-product of our results, we obtain a complete description of the graded Betti numbers of X for the cases where S=S(1,r−2)for all r≥3 and S=S(2,r−3)for all r≥6.

Original languageEnglish
Pages (from-to)4458-4476
Number of pages19
JournalJournal of Pure and Applied Algebra
Volume223
Issue number10
DOIs
Publication statusPublished - 2019 Oct

Bibliographical note

Funding Information:
The first named author was supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education ( NRF-2017R1D1A1B03031438 ). The second named author was supported by the Korea Research Foundation Grant funded by the Korean Government ( NRF-2018R1D1A1B07041336 ).

Funding Information:
The first named author was supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education (NRF-2017R1D1A1B03031438). The second named author was supported by the Korea Research Foundation Grant funded by the Korean Government (NRF-2018R1D1A1B07041336).

Publisher Copyright:
© 2019 Elsevier B.V.

Keywords

  • Divisor
  • Minimal free resolution
  • Rational normal surface scroll

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'On curves lying on a rational normal surface scroll'. Together they form a unique fingerprint.

Cite this